[A case of apnea during spinal anesthesia after intravenous injection of sedatives].
Аннотация
During spinal anesthesia for appendectomy (sensory level: -Th7), apnea occurred for about 20 minutes by intravenous administration of diazepam. Since the patient showed hyperventilation sign before the incident, this apnea might be caused by low PaCO2 and stopping respiratory stimulation from psychological unrest when diazepam, pentazocine and droperidol were administered. In the postoperative period, this patient showed normal neurologic and psychosomatic functions. In such a case as this, long duration of apnea might damage brain by severe hypoxia. Apnea after hyperventilation during spinal anesthesia as observed in this case could lead to a serious accident.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.